Doctor insights on:
Stomach Pain After Taking Aleve
Been taking aleve (naproxen) every now and then and every time I take it I get bad back and stomach pain. How do I stop the pain?
I was taking Aleve (naproxen) for the past week for back pain. I've stopped taking pain relievers for the past couple days because of dull stomach pain & mild nausea. Did pain reliever hurt me? How can I fix it?
See below: Nsaids can easily irritate stomach, especially if taken alone (without food). In future take meds (unless directed otherwise) with full glass of water after a meal to lessen effects on stomach. Otc acid blockers like zantac/pepcid or prilosec/ Prevacid (lansoprazole) for a week can help; if symptoms persist, or if see black, tarry stools, see fp right away for evaluation & treatment. ...Read moreSee 1 more doctor answer
I took one Aleve (first time ever)in October and since than have had stomach pain/cramps 24/7. Doctor diagnosed me with gastritis. PPI's do not work.
I took 4 Aleve (naproxen) my mistake w/in a 4 hour period. I have stomach pain cramps, heartburn and feel terrible. What should I do?
See below: Just keep hydrated, primarily. You can use Tums (calcium carbonate) for symptomatic relief. Avoid doing this in the future. ...Read more
Acc. Took 4, 800mg motrin and 1760mg Aleve (naproxen) in 1 day for 5 days (now stopped) now I have nausea, stomach pain (high), fatigue, bloating. What should I do?
Go to the ER.: People do not take doses that high by accident. Go to the er now. You my have a major problem. ...Read more
Is naproxen/nsaids causing stomach pain? I've been taking it for 4mos and Goodys powder for about 7 atleast 3-4x a day. It never bothered me until now.
NSAID's likely: There are many contributors to gastric problems including: foods, dysmotility, pregnancy, smoking, nsaids, drugs, alcohol, stress, H.pylori infection to name a few. In cases such as yours, stopping the NSAIDs & aspirin should help. Adding a PPI (e.g. Prilosec, Prevacid, (lansoprazole) Nexium) may speed recovery. ...Read more
I have only just started on naproxen and omeprazole for forearm pain. I now have stomach pain for the last two days but stopped all tablets two days ago because of this. Can either tablet cause this? And when should it stop?
Naproxen: Naproxen can irritate the stomach and cause stomach pain. They probably gave you the omeprazole to protect your stomach from the naproxen, but it just did not work. I would keep taking the omeprazole for a few days to decrease stomach acid and try some tylenol (acetaminophen) for pain. ...Read more
Took 5 shots of vodka about 2 hours ago, sobered up but feeling nauseous and having stomach pains. Is it safe to take aleve (naproxen)?
My friend took 40 aleves (naproxen) last night and has had horrible stomach pains all day. She is bleeding black blood from her vaginal region. Will she die?
Emergency Dept.: At your local hospital is what is needed ASAP. Follow that up w/treatment by a mental health professional to get to the root of the cause for the overdose. The staff in the ED may give you a referral if you don't have one. Thanks for being a caring friend. Peace and good health. ...Read more
I just took 4 aleve (naproxen) pills and I am now feeling weird stomach pains and slighty dizzy. Should I call 911 or will I be okay?
Drink fluids: This answer comes 2 hrs after you posted the question. FOUR Aleve (naproxen) at one time is too many! That's almost double the amount a doctor prescribes (500 mg in the morning and again 12 hours later). The symptoms you are experiencing are common with taking too much of an NSAID. Be sure you drink plenty of fluids to keep your kidneys flushed as they also get affected by too much Aleve (naproxen). ...Read more
I took Aleve (naproxen) without food, woke up to a really sharp stomach ache a few hours later, it's been 8 hours, and stomach still hurts. Should I be worried?
Last night I drank took an aleve (naproxen) 5 hours later and went to sleep woke up with stomach pains. Then at 11 pm took an advil and got stomach pains am I ok?
I think I might have osteoporosis I'm on naproxen but I read that it causes stomach problems what if I'm always having stomach pains as well?
Possible Side Effect: Naproxen can definitely result in stomach pain if taken for a long period of time as it results in GI ulcers. Would discuss with your pcp or GI specialist to determine if there are other causes for stomach pain. Otherwise discontinue the Naproxen and you may require an endoscopic evaluation of the stomach to confirm ulcers. At the very least take a ppi or food with naproxen. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- How long after taking aleve for stomach to stop bleeding?
- Severe stomach pain after taking ipill
- Does stomach pain after taking unwanted 72?
- Stomach pain after taking naproxen sodium
- Can i take tylenol after taking aleve?
- Stomach pain taking
- Can i take tylenol several hours after taking aleve?
- How long do you wait after tylenol before taking aleve?
- Stomach pain after taking antibiotics